關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On Characterizations of Distributions by Conditional Expectations

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 71/2 決策系 歐陽良裕 教授 期刊論文 發佈 On Characterizations of Distributions by Conditional Expectations , [71-2] :On Characterizations of Distributions by Conditional Expectations期刊論文On Characterizations of Distributions by Conditional Expectations歐陽良裕; Ouyang, Liang-yuh淡江大學經營決策學系淡江大學Tamkang journal of management sciences 4(1), pp.13-22tku_id: 000005770;Made available in DSpace on 2009-11-30T04:23:16Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: ea12eecd6bdef8128739fca20930b3e4 (MD5)en0255-6863<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/19818</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果